MAUDE Adverse Event Report: JELCO; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM

JELCO; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM
Model Number 505311
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
One smiths medical peripheral intravenous catheters (pivc)|jelco conventional optiva iv catheter was returned for analysis.It was noted that it is improbable that such type of damage may have been originated during the manufacturing process, considering that critical parameters are 100 % controlled during the different manufacturing phases.Based on the evidence, the complaint was not confirmed, and the problem source of the reported event was noted to be user interface.
 
Event or Problem Description
Information was received indicating a smiths medical peripheral intravenous catheters (pivc)|jelco conventional optiva iv catheter was inserted into the patient's left wrist, and it was noted that the taped were wet and the rn was unable to flush the iv well.When the tapes were removed it was noted the iv cathlon was broken off.The cathlon peace was still in patient skin.The rn removed the cathlon from the patient.Minor injury was noted to the patient.

Brand Name
JELCO
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM
MDR Report Key12477542
Report Number3012307300-2021-09382
Device Sequence Number14426047
Product Code FOZ
UDI-Device Identifier15019315118616
UDI-Public15019315118616
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K990236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number505311
Device Catalogue Number505311
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2021
Initial Report FDA Received Date09/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1